Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

No menstruation, taking daphne pills without missing. Reason?

i m taking pills of AAAAAAA for almost 2 months but after a month my still i don t have my menstration period .why it that happened?I always take my pills regularly.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Sometimes the pills will prevent you from bleeding completely. Usually you will have periods but they will be very light, but some women have such light periods that they have no bleeding at all. As long as you have been taking them every day, you have nothing to worry about. You may have light periods in some months, and no periods ion other months, and that is totally normal. I hope this helps, please let me know of you have any more questions.
Answered: Wed, 26 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor